Oklahoma, 2001

Tornado and Flood in Oklahoma, September 7, 2001

September 7, 2001 · NWS OUN · 72 events in 26 counties and zones

58 hail, 11 thunderstorm wind, 1 tornado, 1 flood, 1 lightning, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$27,000
Crop damage
None recorded
Events
72

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Sep 7, 2:10 PM CST, 15 minutes earlier.

Area forecast discussion, Sep 7, 2:10 PM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
310 PM CDT FRI SEP 7 2001

THE FESTIVITIES ARE BEGINNING ALREADY WITH ECHOES DEVELOPING ALONG
THE FRONT IN SOUTHERN KANSAS AND TOWERING CU VISIBLE OUT THE
WINDOW.  18Z SOUNDING SHOWED GOOD CAPPING WITH 22C AT 850 MB.  SO
THE QUESTION IS HOW FAR SOUTH WILL THE THUNDERSTORMS DEVELOP.
CONVECTION IS A GOOD BET IN THE NORTH WITH THE WAVE APPROACHING AND
ITS ASSOCIATED MID LEVEL COOLING.  CHANCES ARE A BIT MORE IFFY IN
THE SOUTHWEST AND THEREFORE WILL GO WITH CHANCE POPS THERE.  WITH
THUNDERSTORMS IN SOUTHWEST KANSAS AND THE WESTERN OKLAHOMA
PANHANDLE... CHANCE POPS ARE ALSO STILL NEEDED IN THE POST-FRONTAL
NORTHWEST ZONES.  WILL MENTION SEVERE IN THE ZONES AHEAD OF THE
FRONT.

THERE ARE PLUS AND MINUSES FOR RAIN CHANCES TOMORROW.  THERE MAY BE
SOME LINGERING SHOWERS IN THE MORNING... BUT FOR THE MOST PART THE
AREA WILL BE BETWEEN UPPER SYSTEMS AND SUBSIDENCE IN WAKE OF
TONIGHTS WAVE WILL ALLOW A RESPITE.  HOWEVER IT APPEARS THAT THE
FRONT WILL STALL OVER THE AREA AND THERE MAY BE EXTRA CONVECTIVE
BOUNDARIES IN THE NEIGHBORHOOD AS WELL.  SO AM CONCERNED THAT
BOUNDARIES WILL PROVIDE FOCUS FOR SCATTERED REDEVELOPMENT TOMORROW
AFTERNOON.

THE MODELS ARE STRONGER WITH THE SECONDARY WAVE THAT WILL APPROACH
THE AREA TOMORROW NIGHT... AND AGREE WITH MID SHIFT ASSESSMENT THAT
PRECIP CHANCES WILL EXTEND INTO SUNDAY NIGHT UNTIL THE SECOND WAVE
MOVES OUT OF THE AREA.  FARTHER DOWN THE LINE... NO CHANGES WILL BE
MADE TO THE EXTENDED.

...SPEG.
OKC   65  84  60  74 /  60  30  40  40
HBR   62  83  58  74 /  50  30  40  40
SPS   66  89  62  77 /  40  30  50  40
GAG   54  75  52  70 /  40  30  40  30
PNC   63  80  58  73 /  80  30  40  40
DUA   69  87  67  77 /  60  40  60  40

.OUN...
OK...NONE.
TX...NONE.

In the hours before

Special weather statement, Sep 7, 12:00 PM CST, 2 hours 25 minutes before
OKZ004>048-050>052-TXZ083>090-071930-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
100 PM CDT FRI SEP 7 2001

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
WESTERN AND CENTRAL OKLAHOMA THIS AFTERNOON AND TONIGHT. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS OVER WESTERN NORTH TEXAS. THE
MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND.

A MID-LEVEL STORM MOVING ACROSS SOUTHEAST COLORADO EARLY THIS
AFTERNOON WILL MOVE THROUGH THE OKLAHOMA PANHANDLE AND SOUTHWEST
KANSAS EARLY THIS EVENING. AS SURFACE LOW PRESSURE
CONTINUES TO DEVELOP FROM NORTHWEST INTO NORTH CENTRAL OKLAHOMA LATE
THIS AFTERNOON...THE ASSOCIATED DRYLINE WILL RANGE FROM THE LOW INTO
SOUTHWEST OKLAHOMA WHILE THE COLD FRONT WILL EXTEND WEST FROM THE
SURFACE LOW. AS AIR IN THE MID-LEVELS COOLS AND SURFACE AIR WARMS
AHEAD OF THE FRONT...SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP.

STORMS MAY INITIALLY BE ISOLATED FROM OTHER STORMS...ESPECIALLY IN
THE SOUTH. THROUGH THE EVENING...HOWEVER...STORMS ARE EXPECTED TO
DEVELOP INTO A SQUALL LINE FROM SOUTHERN KANSAS INTO NORTHERN THEN
CENTRAL OKLAHOMA. THE LINE WILL MOVE SOUTHEAST AS THE INDIVIDUAL
STORMS IN THE LINE MOVE QUICKLY EAST OR NORTHEAST.

EMERGENCY MANAGERS AND SPOTTER GROUPS IN WESTERN AND CENTRAL
OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE FOR ACTIVATION LATER
THIS AFTERNOON AND TONIGHT.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

58 hail, 11 thunderstorm wind, 1 tornado, 1 flood, 1 lightning. Local standard time, as filed.

Tornado, Alfalfa

When
September 7, 2:25 PM CST to 2:28 PM CST
Where
Alfalfa County, Helena
Rating
F0
Path length
2 mi
Path width
50 yd
Reported by
STORM CHASER
Coordinates
36.550, -98.267

This tornado was captured on video over the town of Helena, moving eastward. No damage was observed or reported.

Hail, Major

When
September 7, 2:40 PM CST
Where
Major County, 4 mi NNW of Ringwood
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.433, -98.283

Hail, Alfalfa

When
September 7, 2:41 PM CST
Where
Alfalfa County, 4 mi WNW of Goltry
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.550, -98.217

Hail, Blaine

When
September 7, 3:12 PM CST
Where
Blaine County, Okeene
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.117, -98.383

Hail, Garfield

When
September 7, 3:20 PM CST
Where
Garfield County, Hillsdale
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.567, -97.983

Hail, Blaine

When
September 7, 3:23 PM CST
Where
Blaine County, Watonga
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
35.850, -98.417

Hail, Major

When
September 7, 3:25 PM CST
Where
Major County, 5 mi SE of Ames
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.200, -98.117

Hail, Grant

When
September 7, 3:30 PM CST
Where
Grant County, Jefferson
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.717, -97.783

Hail, Grant

When
September 7, 3:35 PM CST
Where
Grant County, Medford
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.817, -97.733

Hail, Grant

When
September 7, 3:45 PM CST
Where
Grant County, 7 mi E of Pond Creek
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.667, -97.667

Hail, Garfield

When
September 7, 4:00 PM CST
Where
Garfield County, 4 mi E of Bison
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.200, -97.817

Hail, Kay

When
September 7, 4:10 PM CST
Where
Kay County, 1 mi S of Braman
Measured
1.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
36.917, -97.333

Hail, Kingfisher

When
September 7, 4:15 PM CST
Where
Kingfisher County, Hennessey
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.100, -97.900

Hail, Garfield

When
September 7, 4:22 PM CST
Where
Garfield County, 3 mi S of Garber
Measured
1.75 in hail
Reported by
AMATEUR RADIO
Coordinates
36.383, -97.583

Hail, Canadian

When
September 7, 4:23 PM CST
Where
Canadian County, 5 mi WNW of Calumet
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.633, -98.200

Hail, Kingfisher

When
September 7, 4:28 PM CST
Where
Kingfisher County, Kingfisher
Measured
1.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
35.850, -97.933

Hail, Garfield

When
September 7, 4:29 PM CST
Where
Garfield County, 1 mi W of Douglas
Measured
1.75 in hail
Reported by
AMATEUR RADIO
Coordinates
36.267, -97.683

Hail, Kingfisher

When
September 7, 4:45 PM CST
Where
Kingfisher County, Okarche
Measured
2 in hail
Reported by
STORM CHASER
Coordinates
35.733, -97.967

Hail, Canadian

When
September 7, 4:55 PM CST
Where
Canadian County, Calumet
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
35.600, -98.117

Hail, Kingfisher

When
September 7, 4:55 PM CST
Where
Kingfisher County, 6 mi S of Kingfisher
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
35.767, -97.933

Hail, Logan

When
September 7, 4:55 PM CST
Where
Logan County, Marshall
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.150, -97.617

Thunderstorm Wind, Kay

When
September 7, 5:00 PM CST
Where
Kay County, 6 mi NW of Kaw City
Measured
53 kt (61 mph)
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
36.833, -96.917

Wind was measured by Oklahoma mesonet.

Thunderstorm Wind, Kay

When
September 7, 5:05 PM CST
Where
Kay County, 6 mi NW of Kaw City
Measured
53 kt (61 mph)
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
36.833, -96.917

Wind was measured by Oklahoma mesonet.

Hail, Noble

When
September 7, 5:05 PM CST
Where
Noble County, 7 mi W of Red Rock
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.467, -97.300

Hail, Kay

When
September 7, 5:22 PM CST
Where
Kay County, Kaw City
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
36.767, -96.833

Hail, Logan

When
September 7, 5:38 PM CST
Where
Logan County, Guthrie
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
35.883, -97.433

Thunderstorm Wind, Oklahoma

When
September 7, 5:45 PM CST
Where
Oklahoma County, 4 mi N of Oklahoma City
Property damage
$500
Reported by
STORM CHASER
Coordinates
35.533, -97.533

Power lines were downed near the intersection of Broadway Extension and Wilshire Blvd.

Hail, Canadian

When
September 7, 5:46 PM CST
Where
Canadian County, 3 mi S of Piedmont
Measured
0.88 in hail
Reported by
STORM CHASER
Coordinates
35.600, -97.750

Hail, Logan

When
September 7, 5:50 PM CST
Where
Logan County, 1 mi N of Coyle
Measured
0.88 in hail
Reported by
STORM CHASER
Coordinates
35.967, -97.233

Thunderstorm Wind, Logan

When
September 7, 5:50 PM CST
Where
Logan County, 1 mi N of Coyle
Measured
56 kt (64 mph)
Reported by
STORM CHASER
Coordinates
35.967, -97.233

Hail, Payne

When
September 7, 5:50 PM CST
Where
Payne County, 11 mi W of Perkins
Measured
0.88 in hail
Reported by
STORM CHASER
Coordinates
35.967, -97.233

Thunderstorm Wind, Payne

When
September 7, 5:50 PM CST
Where
Payne County, 11 mi W of Perkins
Measured
56 kt (64 mph)
Reported by
STORM CHASER
Coordinates
35.967, -97.233

Hail, Logan

When
September 7, 6:04 PM CST
Where
Logan County, 5 mi S of Guthrie
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
35.817, -97.433

Hail, Canadian

When
September 7, 6:07 PM CST
Where
Canadian County, Mustang
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.383, -97.717

Hail, Oklahoma

When
September 7, 6:10 PM CST
Where
Oklahoma County, Oklahoma City
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
35.483, -97.533

Hail was reported near the intersection of 50th and Council.

Hail, Grady

When
September 7, 6:15 PM CST
Where
Grady County, 2 mi S of Tuttle
Measured
1.5 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.250, -97.800

Hail, Grady

When
September 7, 6:17 PM CST
Where
Grady County, Chickasha
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
35.050, -97.950

Hail, Oklahoma

When
September 7, 6:23 PM CST
Where
Oklahoma County, Oklahoma City
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
35.483, -97.533

Hail was reported near the intersection of Southwest 24th and Portland.

Flood, Oklahoma

When
September 7, 6:30 PM CST to 6:40 PM CST
Where
Oklahoma County, Oklahoma City
Property damage
$25,000
Reported by
NEWSPAPER
Coordinates
35.552, -97.407 (the zone’s center; the record gives no point)

A car stalled in high water at the intersection of Northeast 18th and Walnut, and four vehicles stalled in high water at Northwest 79th and Broadway Ave. Firefighters rescued two persons from the high water.

Hail, Cleveland

When
September 7, 6:33 PM CST
Where
Cleveland County, Oklahoma City
Measured
0.88 in hail
Reported by
AMATEUR RADIO
Coordinates
35.483, -97.533

Hail was reported near the intersection of 134th and Western.

Hail, Cleveland

When
September 7, 6:34 PM CST
Where
Cleveland County, Oklahoma City
Measured
0.88 in hail
Reported by
AMATEUR RADIO
Coordinates
35.483, -97.533

Hail was reported near the intersection of 134th and Pennsylvania.

Hail, Grady

When
September 7, 6:34 PM CST
Where
Grady County, 2 mi E of Middleberg
Measured
1 in hail
Reported by
STORM CHASER
Coordinates
35.100, -97.550

Hail, McClain

When
September 7, 6:34 PM CST
Where
McClain County, 4 mi NE of Blanchard
Measured
1 in hail
Reported by
STORM CHASER
Coordinates
35.167, -97.617

Hail, Payne

When
September 7, 6:40 PM CST
Where
Payne County, Cushing
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.983, -96.767

Hail, Cleveland

When
September 7, 6:42 PM CST
Where
Cleveland County, (Oun)nws Norman
Measured
1 in hail
Reported by
OFFICIAL NWS OBS.
Coordinates
35.250, -97.467

Hail, Cleveland

When
September 7, 6:42 PM CST
Where
Cleveland County, Norman
Measured
1 in hail
Reported by
STORM CHASER
Coordinates
35.217, -97.450

Hail was reported near the intersection of 36th and Tecumseh.

Hail, Cleveland

When
September 7, 6:46 PM CST
Where
Cleveland County, Moore
Measured
0.88 in hail
Reported by
BROADCAST MEDIA
Coordinates
35.333, -97.500

Hail was reported near the intersection of 12th and Bryant.

Hail, Cleveland

When
September 7, 6:50 PM CST
Where
Cleveland County, Norman
Measured
1.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.217, -97.450

Hail was reported at Norman High School at the intersection of Main and Berry.

Hail, McClain

When
September 7, 6:57 PM CST
Where
McClain County, 1 mi N of Goldsby
Measured
0.88 in hail
Reported by
STORM CHASER
Coordinates
35.167, -97.483

Thunderstorm Wind, Garvin

When
September 7, 7:15 PM CST
Where
Garvin County, Maysville
Measured
52 kt (60 mph)
Reported by
GENERAL PUBLIC
Coordinates
34.817, -97.400

Hail, Pottawatomie

When
September 7, 7:15 PM CST
Where
Pottawatomie County, 4 mi S of Mc Loud
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.383, -97.100

Thunderstorm Wind, Lincoln

When
September 7, 7:15 PM CST
Where
Lincoln County, 3 mi ENE of Sparks
Measured
54 kt (62 mph)
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
35.633, -96.767

Wind was measured by Oklahoma mesonet.

Lightning, Pottawatomie

When
September 7, 7:30 PM CST
Where
Pottawatomie County, Shawnee
Property damage
$1,000
Reported by
EMERGENCY MANAGER
Coordinates
35.207, -96.948 (the zone’s center; the record gives no point)

Lightning struck a house on 11st Street, causing a small fire in the attic.

Hail, Lincoln

When
September 7, 7:31 PM CST
Where
Lincoln County, 2 mi W of Prague
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
35.483, -96.717

Hail, Pottawatomie

When
September 7, 7:31 PM CST
Where
Pottawatomie County, Shawnee
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
35.333, -96.917

Thunderstorm Wind, Lincoln

When
September 7, 7:35 PM CST
Where
Lincoln County, Stroud
Measured
52 kt (60 mph)
Reported by
AMATEUR RADIO
Coordinates
35.750, -96.667

Hail, Cleveland

When
September 7, 7:35 PM CST
Where
Cleveland County, 4 mi E of Lexington
Measured
0.75 in hail
Reported by
STORM CHASER
Coordinates
35.017, -97.267

Hail, Stephens

When
September 7, 7:45 PM CST
Where
Stephens County, Marlow
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
34.650, -97.950

Hail, Pottawatomie

When
September 7, 8:05 PM CST
Where
Pottawatomie County, 1 mi SE of Wanette
Measured
1.25 in hail
Reported by
GENERAL PUBLIC
Coordinates
34.933, -97.017

Hail, Pottawatomie

When
September 7, 8:12 PM CST
Where
Pottawatomie County, Asher
Measured
0.88 in hail
Reported by
AMATEUR RADIO
Coordinates
34.983, -96.917

Hail, Pontotoc

When
September 7, 8:13 PM CST
Where
Pontotoc County, Roff
Measured
0.88 in hail
Reported by
EMERGENCY MANAGER
Coordinates
34.633, -96.833

Hail, McClain

When
September 7, 8:16 PM CST
Where
McClain County, Byars
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
34.867, -97.050

Hail, Seminole

When
September 7, 8:16 PM CST
Where
Seminole County, 1 mi W of Konawa
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
34.967, -96.767

Thunderstorm Wind, Hughes

When
September 7, 8:45 PM CST
Where
Hughes County, 13 mi N of Holdenville
Measured
60 kt (69 mph)
Reported by
GENERAL PUBLIC
Coordinates
35.267, -96.400

Hail, Hughes

When
September 7, 8:50 PM CST
Where
Hughes County, 10 mi N of Holdenville
Measured
0.88 in hail
Reported by
EMERGENCY MANAGER
Coordinates
35.233, -96.400

Hail, Pontotoc

When
September 7, 8:50 PM CST
Where
Pontotoc County, 1 mi W of Ada
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
34.767, -96.683

Hail, Carter

When
September 7, 8:53 PM CST
Where
Carter County, Lone Grove
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
34.167, -97.267

Hail, Murray

When
September 7, 9:00 PM CST
Where
Murray County, Dougherty
Measured
1.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
34.400, -97.050

Thunderstorm Wind, Love

When
September 7, 9:00 PM CST
Where
Love County, 5 mi E of Rubottom
Measured
52 kt (60 mph)
Reported by
GENERAL PUBLIC
Coordinates
33.933, -97.350

Hail, Pontotoc

When
September 7, 9:30 PM CST
Where
Pontotoc County, 1 mi W of Fittstown
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
34.617, -96.650

Hail, Love

When
September 7, 9:43 PM CST
Where
Love County, Rubottom
Measured
1.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
33.933, -97.433

Thunderstorm Wind, Coal

When
September 7, 10:00 PM CST
Where
Coal County, Olney
Property damage
$10
Reported by
GENERAL PUBLIC
Coordinates
34.467, -96.350

Large tree limbs were downed.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2001Every state in 2001This day in weather historyThe tornado archive for Oklahoma, 2001Warnings in Oklahoma, September 2001

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5263228, 5263105, 5263104, 5263207, 5263208, 5263209, 5263211, 5263210, 5263212, 5263213, 5263215, 5263214, 5263216, 5263217, 5263218, 5263219, 5263220, 5263221, 5263077, 5263222, 5263223, 5263076, 5263079, 5263224, 5263080, 5263081, 5263229, 5263078, 5263082, 5263083, 5263084, 5263085, 5263087, 5263086, 5263088, 5263090, 5263089, 5263091, 5263230, 5263092, and more.